# SDR MASA2015090212362

- Difficulty date: September 4, 2015
- Submitted: September 5, 2015
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 28,335 hours, 23,339 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Reading Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

5C READING LIGHT INOPERATIVE, SMOKE FROM LIGHT ASSY.
